About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 192956, 14 pages
http://dx.doi.org/10.1155/2012/192956
Research Article

Fekete-Szegö Problems for Quasi-Subordination Classes

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Malaysia

Received 7 August 2012; Accepted 15 September 2012

Academic Editor: Juan J. Trujillo

Copyright © 2012 Maisarah Haji Mohd and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maisarah Haji Mohd and Maslina Darus, “Fekete-Szegö Problems for Quasi-Subordination Classes,” Abstract and Applied Analysis, vol. 2012, Article ID 192956, 14 pages, 2012. doi:10.1155/2012/192956